Mathematical programming

Mathematical programming 15 registres trobats  La cerca s'ha fet en 0.01 segons. 
1.
2 p, 128.6 KB Computational Nonsmooth Optimization / Qi, Liqun ; Ruszczynski, Andrzej ; Womersley, Robert
1997
Mathematical Programming, vol. 76 n. 3 (1997) p. 351-352  
 Accés restringit a la UAB
2.
20 p, 827.4 KB Constraint aggregation principle in convex optimization / Ermoliev, Yuri M. ; Kryazhimskii, Arkadii V. ; Ruszczynski, Andrzej
A general constraint aggregation technique is proposed for convex optimization problems. At each iteration a set of convex inequalities and linear equations is replaced by a single surrogate inequality formed as a linear combination of the original constraints. [...]
1997
Mathematical Programming, vol. 76 n. 3 (1997) p. 353-372  
 Accés restringit a la UAB
3.
19 p, 774.0 KB Separating plane algorithms for convex optimization / Nurminski, Evgeni A.
The equivalent formulation of a convex optimization problem is the computation of a value of a conjugate function at the origin. The latter can be achieved by approximation of the epigraph of the conjugate function around the origin and gradual refinement of the approximation. [...]
1997
Mathematical Programming, vol. 76 n. 3 (1997) p. 373-391  
 Accés restringit a la UAB
4.
18 p, 881.4 KB Variable metric bundle methods : From conceptual to implementable forms / Lemaréchal, Claude ; Sagastizábal, Claudia
To minimize a convex function, we combine Moreau-Yosida regularizations, quasi-Newton matrices and bundling mechanisms. First we develop conceptual forms using "reversal" quasi-Newton formulae and we state their global and local convergence. [...]
1997
Mathematical Programming, vol. 76 n. 3 (1997) p. 393-410  
 Accés restringit a la UAB
5.
19 p, 655.9 KB A preconditioning proximal Newton method for nondifferentiable convex optimization / Qi, Liqun ; Chen, Xiaojun
We propose a proximal Newton method for solving nondifferentiable convex optimization. This method combines the generalized Newton method with Rockafellar's proximal point algorithm. At each step, the proximal point is found approximately and the regularization matrix is preconditioned to overcome inexactness of this approximation. [...]
1997
Mathematical Programming, vol. 76 n. 3 (1997) p. 411-429  
 Accés restringit a la UAB
6.
19 p, 845.2 KB A trust region method for minimization of nonsmooth functions with linear constraints / Martínez, José Mario ; Moretti, Antonio Carlos
We introduce a trust region algorithm for minimization of nonsmooth functions with linear constraints. At each iteration, the objective function is approximated by a model function that satisfies a set of assumptions stated recently by Qi and Sun in the context of unconstrained nonsmooth optimization. [...]
1997
Mathematical Programming, vol. 76 n. 3 (1997) p. 431-449  
 Accés restringit a la UAB
7.
17 p, 827.7 KB On piecewise quadratic Newton and trust region problems / Sun, J.
Some recent algorithms for nonsmooth optimization require solutions to certain piecewise quadratic programming subproblems. Two types of subproblems are considered in this paper. The first type seeks the minimization of a continuously differentiable and strictly convex piecewise quadratic function subject to linear equality constraints. [...]
1997
Mathematical Programming, vol. 76 n. 3 (1997) p. 451-467  
 Accés restringit a la UAB
8.
23 p, 1.0 MB Modified Newton methods for solving a semismooth reformulation of monotone complementary problems / Yamashita, Nobuo ; Fukushima, Masao
In this paper, we propose a Newton-type method for solving a semismooth reformulation of monotone complementarity problems. In this method, a direction-finding subproblem, which is a system of linear equations, is uniquely solvable at each iteration. [...]
1997
Mathematical Programming, vol. 76 n. 3 (1997) p. 469-491  
 Accés restringit a la UAB
9.
20 p, 1021.2 KB A nonsmooth inexact Newton method for the solution of large-scale nonlinear complementarity problems / Facchinei, Francisco ; Kanzow, Christian
A new algorithm for the solution of large-scale nonlinear complementarity problems is introduced. The algorithm is based on a nonsmooth equation reformulation of the complementarity problem and on an inexact Levenberg-Marquardt-type algorithm for its solution. [...]
1997
Mathematical Programming, vol. 76 n. 3 (1997) p. 493-512  
 Accés restringit a la UAB
10.
20 p, 1.0 MB Solution of monotone complementarity problems with locally Lipschitzian functions / Fischer, Andreas
The paper deals with complementarity problems CP(F), where the underlying function F is assumed to be locally Lipschitzian. Based on a special equivalent reformulation of CP(F) as a system of equations (Phi)(x) = 0 or as the problem of minimizing the merit function (psi) =1/2 ^ 2_2, we extend results which hold for sufficiently smooth functions F to the nonsmooth case. [...]
1997
Mathematical Programming, vol. 76 n. 3 (1997) p. 513-532  
 Accés restringit a la UAB
11.
30 p, 1.4 MB QPCOMP : A quadratic programming based solver for mixed complementarity problems / Billups, Stephen C. ; Ferris, Michael C.
QPCOMP is an extremely robust algorithm for solving mixed nonlinear complementarity problems that has fast local convergence behavior. Based in part on the NE/SQP method of Pang and Gabriel, this algorithm represents a significant advance in robustness at no cost in efficiency. [...]
1997
Mathematical Programming, vol. 76 n. 3 (1997) p. 533-562  
 Accés restringit a la UAB
12.
16 p, 974.1 KB Implementation of a continuation method for normal maps / Sellami, Hichem ; Robinson, Stephen M.
This paper presents an implementation of a nonsmooth continuation method of which the idea was originally put forward by Alexander et al. We show how the method can be computationally implemented and present numerical results for variational inequality problems in up to 96 variables. [...]
1997
Mathematical Programming, vol. 76 n. 3 (1997) p. 563-578  
 Accés restringit a la UAB
13.
14 p, 613.4 KB Parametrizations of Kojima's system and relations to penalty and barrier functions / Kummer, Bernd
We investigate two homotopies that perturb Kojima's system for describing critical points of a nonlinear optimization problem in finite dimension. Each of them characterizes stationary points of a usual penalty and a new "barrier" function. [...]
1997
Mathematical Programming, vol. 76 n. 3 (1997) p. 579-592  
 Accés restringit a la UAB
14.
20 p, 1.1 MB Sensitivity analysis of composite piecewise smooth equations / Ralph, Daniel ; Scholtes, Stefan
This paper is a contribution to the sensitivity analysis of piecewise smooth equations. A piecewise smooth function is a Lipschitzian homeomorphism near a given point if and only if it is coherently oriented and has an invertible B-derivative at this point. [...]
1997
Mathematical Programming, vol. 76 n. 3 (1997) p. 593-612  
 Accés restringit a la UAB
15.
2 p, 80.9 KB Author Index Volume 76
1997
Mathematical Programming, vol. 76 n. 3 (1997) p. 613-614  
 Accés restringit a la UAB

Us interessa rebre alertes sobre nous resultats d'aquesta cerca?
Definiu una alerta personal via correu electrònic o subscribiu-vos al canal RSS.